# SDR SIMA200304801

- Difficulty date: February 12, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4579 - CREW REPORTED A BAGGAGE SMOKE WARNING WHILE ON TAXIWAY.  FIRE BOTTLE WAS FIRED THEN A VISUAL CHECK THROUGH THE PEEPHOLE SHOWED NO FIRE.  THE INDICATION WENT OUT AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AN OPERATIONAL CHECK WAS COMPLIED WITH IAW EMB MM WITH NO DEFECTS NOTED.  THE FIRE BOTTLE WAS REPLACED AND THE AIRCRAFT WS RETURNED TO SERVICE.  (M)
